EconPapers    
Economics at your fingertips  
 

Covariance Tapering for Likelihood-Based Estimation in Large Spatial Data Sets

Cari G. Kaufman, Mark J. Schervish and Douglas W. Nychka

Journal of the American Statistical Association, 2008, vol. 103, issue 484, 1545-1555

Date: 2008
References: Add references at CitEc
Citations: View citations in EconPapers (56)

Downloads: (external link)
http://pubs.amstat.org/doi/abs/10.1198/016214508000000959 full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlasa:v:103:i:484:y:2008:p:1545-1555

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of the American Statistical Association is currently edited by Leonard A. Stefanski

More articles in Journal of the American Statistical Association from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-19
Handle: RePEc:bes:jnlasa:v:103:i:484:y:2008:p:1545-1555